# SDR DALA1313286803

- Difficulty date: April 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1590 S28-29l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN HAS A DENT AT BS 1590, BETWEEN S28-29L.  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 7.
